• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Solvability of linear di erential systems with small exponents in the Liouvillian sense

Arnold Mathematical Journal. 2015. Vol. 1. No. 4. P. 445-471.
Vyugin I. V., Gontsov R. R.

The paper conserns the solvability by quadratures of linear differential systems, which is one of the questions of differential Galois theory. We consider systems with regular singular points as well as those with non-resonant irregular ones and propose some criteria of solvability for systems whose exponents (respectively, so-called formal exponents in the irregular case) are sufficiently small.